zbMATH — the first resource for mathematics

Dynamic trading under integer constraints. (English) Zbl 1416.91347
Summary: In this paper, we investigate discrete-time trading under integer constraints, that is, we assume that the offered goods or shares are traded in integer quantities instead of the usual real quantity assumption. For finite probability spaces and rational asset prices, this has little effect on the core of the theory of no-arbitrage pricing. For price processes not restricted to the rational numbers, a novel theory of integer-arbitrage-free pricing and hedging emerges. We establish an FTAP, involving a set of absolutely continuous martingale measures satisfying an additional property. The set of prices of a contingent claim is not necessarily an interval, but is either empty or dense in an interval. We also discuss superhedging with integer-valued portfolios.
91G10 Portfolio theory
60G44 Martingales with continuous parameter
Full Text: DOI
[1] Agrell, E.; Eriksson, T.; Vardy, A.; Zeger, K., Closest point search in lattices, IEEE Trans. Inf. Theory, 48, 2201-2214, (2002) · Zbl 1062.94035
[2] Apostol, T.M.: Modular Functions and Dirichlet Series in Number Theory, 2nd edn. Graduate Texts in Mathematics, vol. 41. Springer, New York (1990) · Zbl 0697.10023
[3] Baumann, P.; Trautmann, N., Portfolio-optimization models for small investors, Math. Methods Oper. Res., 77, 345-356, (2013) · Zbl 1271.91094
[4] Beck, M., Robins, S.: Computing the Continuous Discretely, 2nd edn. Undergraduate Texts in Mathematics. Springer, New York (2015) · Zbl 1339.52002
[5] Bender, C.; Kohlmann, M., Optimal superhedging under non-convex constraints—a BSDE approach, Int. J. Theor. Appl. Finance, 11, 363-380, (2008) · Zbl 1153.91463
[6] Bienstock, D., Computational study of a family of mixed-integer quadratic programming problems, Math. Program., 74, 121-140, (1996) · Zbl 0855.90090
[7] Bonami, P.; Lejeune, M. A., An exact solution approach for portfolio optimization problems under stochastic and integer constraints, Oper. Res., 57, 650-670, (2009) · Zbl 1226.90049
[8] Carassus, L.; Pham, H.; Touzi, N., No arbitrage in discrete time under portfolio constraints, Math. Finance, 11, 315-329, (2001) · Zbl 1055.91018
[9] Dalang, R. C.; Morton, A.; Willinger, W., Equivalent martingale measures and no-arbitrage in stochastic securities market models, Stoch. Stoch. Rep., 29, 185-201, (1990) · Zbl 0694.90037
[10] Delbaen, F., Schachermayer, W.: The Mathematics of Arbitrage. Springer, Berlin (2006) · Zbl 1106.91031
[11] Deng, X.; Li, Z.; Wang, S., Computational complexity of arbitrage in frictional security market, Int. J. Found. Comput. Sci., 13, 681-684, (2002) · Zbl 1066.91560
[12] Föllmer, H.; Kramkov, D., Optional decompositions under constraints, Probab. Theory Relat. Fields, 109, 1-25, (1997) · Zbl 0882.60063
[13] Föllmer, H., Schied, A.: Stochastic Finance, 4th edn. de Gruyter, Berlin (2016) · Zbl 1343.91001
[14] Gruber, P.M., Lekkerkerker, C.G.: Geometry of Numbers, 2nd edn. North-Holland, Amsterdam (1987) · Zbl 0611.10017
[15] Hanrot, G.; Pujol, X.; Stehlé, D.; Chee, Y. M. (ed.); etal., Algorithms for the shortest and closest lattice vector problems, No. 6639, 159-190, (2011), Heidelberg · Zbl 1272.68477
[16] Harrison, J. M.; Kreps, D. M., Martingales and arbitrage in multiperiod securities markets, J. Econ. Theory, 20, 381-408, (1979) · Zbl 0431.90019
[17] Kabanov, Y.; Stricker, C.; Azéma, J. (ed.); etal., A teachers’ note on no-arbitrage criteria, No. 1755, 149-152, (2001), Berlin · Zbl 0982.60032
[18] Nguyen, P.Q., Vallée, B. (eds.): The LLL Algorithm. Information Security and Cryptography. Springer, Berlin (2010) · Zbl 1179.11003
[19] Schmidt, W.M.: Diophantine Approximations and Diophantine Equations. Lecture Notes in Mathematics, vol. 1467. Springer, Berlin (1991) · Zbl 0754.11020
[20] Schnorr, C.-P.; Euchner, M., Lattice basis reduction: improved practical algorithms and solving subset sum problems, Math. Program., 66, 181-199, (1994) · Zbl 0829.90099
[21] Stanley, R.P.: Enumerative Combinatorics, vol. 1, 2nd edn. Cambridge Studies in Advanced Mathematics, vol. 49. Cambridge University Press, Cambridge (2012) · Zbl 1247.05003
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.